# SDR P2EA98226

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbonded
- Location: Bs 259-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE SKIN DISBONDED FROM BS 259 TO BS 360, STRINGER 24 RT.  REPLACED FUSELAGE SKIN SECTION FROM BS 259 TO BS 360, BETWEEN STRINGER 24 RT AND BL 0 PER SRM 51-10-1 PAGE 5, SRM 51-30-2 PAGE 1.  (M)
